MAUDE Adverse Event Report: STRYKER SPINE-US NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER SPINE-US NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 48702681
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a xia navigation enabled driver was disengaging from screws intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional data: d9, h3.H6 coding has been updated to reflect completion of the investigation.

Brand Name
NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20984366
Report Number0009617544-2024-00190
Device Sequence Number18287796
Product Code OLO
UDI-Device Identifier07613327460964
UDI-Public(01)07613327460964(11)230203(10)225095
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48702681
Device Lot Number225095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown